# SDR FDKA2009020600026

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 18,621 hours, 16,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20191A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED MX.  OVERWING EXIT EMERGENCY LIGHTS OUT.  MX REPLACED NR 4 BATTERY CHARGER.  OPS GOOD.
